MAUDE Adverse Event Report: ABBOTT POINT OF CARE I-STAT G3+ CARTRIDGE

ABBOTT POINT OF CARE I-STAT G3+ CARTRIDGE
Catalog Number 03P78-50
Medical Device Problem Code Incorrect, Inadequate or Imprecise Result or Readings (1535)
Health Effect - Clinical Code Spinal Cord Injury (2432)
Date of Event 04/09/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Apoc labeling will be evaluated during the investigation as pertaining to the event.
 
Event or Problem Description
On (b)(6) 2018, abbott point of care was contacted by a customer regarding i-stat g3+ cartridges that yielded suspected discrepant results on a (b)(6) year old male patient with spinal cord injury.There was no additional patient information available at the time of this report.Return product is not available.Method: i-stat, date: (b)(6) 2018, tested: unk, result 9.5mmhg (result in question); i-stat, (b)(6) 2018, 1514, 27.4mmhg.There are no injuries associated with this event.At this time there is no reason to suspect a malfunction exists.The reporting decision was based on information available that suggests the product was not performing within the variability of the assay.The investigation is underway.
 
Additional Manufacturer Narrative
Apoc incident # (b)(4).The investigation was completed on 05/15/2018.A review of the device history record confirmed that the cartridge lot passed finished goods release criteria.Retained cartridge test results met the acceptance criteria found in q04.01.003 rev.Ac, appendix 1- product complaint level 2 and level 3 investigation procedure.No deficiency has been identified.
 
Event or Problem Description
Na.

Brand Name
I-STAT G3+ CARTRIDGE
Common Device Name
G3+ CARTRIDGE
Manufacturer (Section D)
ABBOTT POINT OF CARE
400 college road
princeton NJ 08540 6607
MDR Report Key7463820
Report Number2245578-2018-00137
Device Sequence Number10799298
Product Code CHL
UDI-Device Identifier10054749002280
UDI-Public10054749002280
Combination Product (Y/N)N
Initial Reporter CountrySN
PMA/510(K) Number
K940918
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 05/22/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/14/2018
Device Catalogue Number03P78-50
Device Lot NumberD17260
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 04/09/2018
Supplement Date Received by Manufacturer05/15/2018
Initial Report FDA Received Date04/26/2018
Supplement Report FDA Received Date05/22/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age68 YR